Jump to content
Important Survey - Please Participate ×

Staring at flashing screens gives me tics.


[cr...]

Recommended Posts

So I can say with confidence now that there's a definite connection between staring at a television or computer monitor and my tics. I run a youtube channel and like to edit and upload videos. This of course requires that I stare at a flashing monitor. My tics have been getting worse and consist of me jerking my neck and head around like a madman. I look completely retarded. Like I'm having a head seizure. I can only last 20 minutes in front of a screen now and it takes hours for me to return to normal.

 

Considering basically every hobby I have is based off of computers. Gaming, youtube, and watching anime. I'm pretty upset at this new development. I'm not sure what's causing this. I never had this problem before. The only thing I've changed recently is adding a micro dose of l-theanine. Like a few mg to help with anxiety.

 

Can anyone tell me what this condition is called? Epileptic something or another? It's not really a seizure though. I want to ask my doctor about it. All they can do is put me on more drugs. But at this point I don't think adding a new prescription is a good idea while going through withdrawals. Advice?

Link to comment
Share on other sites

I had issues with this when my vertigo was bad (pre-benzos) and then during Ativan withdrawals. Have you tried an iPad? I did all my work on one during that time and at least back then (it was an iPad 2) it did not flicker. Different type of screen. You're of course more limited with a tablet, but it made it possible for me to work.

 

I'm fine on a regular laptop now, so take comfort in knowing it might just be temporary. I've had light sensitivity from the Valium though. Always something! :P

Link to comment
Share on other sites

×
×
  • Create New...